# SDR CA011105004

- Difficulty date: November 4, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99105863RX
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED IN FLIGHT FAILURE OF FLAP SYSTEM LOCKED IN ONE POSITION.  RETURNED TO MAINTENANCE BASE AND REPLACED FLAP ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.
